[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
:: Volume 1, Issue 1 (5-2008) ::
IJOR 2008, 1(1): 50-73 Back to browse issues page
ABS methods for nonlinear systems of algebraic equations
Óbudai Galantai Prof. , Spedicato Prof.
, galantai.aurel@nik.uni-obuda.hu
Abstract:   (23610 Views)


  This paper gives a survey of the theory and practice of nonlinear ABS methods including various types of generalizations and computer testing. We also show three applications to special problems, two of which are new.

Keywords: Linear ABS methods, Huang method, Brent-Brown type methods, Petrov-Galerkin method, Newton method, quasi-Newton methods, bordered nonlinear systems, constrained optimization, primal dual interior point method
Full-Text [PDF 177 kb]   (7439 Downloads)    
Type of Study: Original | Subject: Other
Received: 2008/09/10 | Published: 2008/05/15
Send email to the article author

Add your comments about this article
Your username or Email:


XML     Print

Volume 1, Issue 1 (5-2008) Back to browse issues page
مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.05 seconds with 32 queries by YEKTAWEB 4137